Pervelle Stinks! - Injected into my Upper Lip

I wanted some fullness of upper lip. I am having...

I wanted some fullness of upper lip. I am having some sort of allergic reaction to the pervelle. I would not recommend it to anyone.

I had pervelle injected into my upper lip 25 days ago. Immediately I had some swelling, but it resolved in a couple of hours and you could really tell I had had the procedure except for some lumps. About 5 days ago I developed swelling of the upper lip and surrounding tissue. It is also hard and a little painful. I was taking prednisone for bronchitis at the time of the pervelle. Help! Is this an allergic reaction? What can I do? Susy
Name not provided

I am very dissatisfied with the procedure

Was this review helpful? 1 other found this helpful

Comments (3)

Sounds like you went to a doc who isn't very good. Prevelle never did this to me.
  • Reply
Susy...I believe I am having the same reaction you had, but It's been about 8 weeks since my injections. As your doctor said, mine has also said he has not seen any adverse reactions to Prevelle. I even contacted a rep at Mentor to see if they have noted any incidences of allergic reaction. The rep stated she had only heard of 1 case 8 weeks post-op and it wasn't certain if it was really a reaction to Prevelle. I am about at my witz end as I've been dealing with this for approx 3 weeks. I would truly appreciate an update as to how your situation turned out. Thank you
  • Reply
O.K. I went to the original dr. who gave me prevelle injection. He said he had never seen this reacion considering I have had prevelle before. When I wake up in the morning my whole upper lip, starting from under my nostrils is swollen. It goes down with advil and benadryl as the day progresses. But always more swollen in the a.m. First he gave me clindamycin. I took for 2 days and it wasn't working so he told me to stop. I was reluctant bu He injected one area that was very lumpy with hyaluoridase. He didn't have enough to inject whole lip. It seemed to soften to hard area a little immediately. He also put me on a medrol dose pak and the next morning I woke up better. Was this an allergy or infection. My entire lip is still swollen and stings a bit. Can I have a delayed reaction to hyaluronidase as well? Its been about 30 days since I had injection.
  • Reply